# SDR YENA2022030400114

- Difficulty date: February 27, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 035
- Aircraft time: 40,725 hours, 26,124 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Shimmy Dampener
- Part number: 2265A000002
- Part serial: 00462
- Condition: Failed
- Location: Lmlg
- Part time: 28,067 hours, 18,904 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 1955. BOS-DCA. L MAIN LANDING GEAR SCISSORS LINKS HAVE SEPARATED; REMOVED AND REPLACED LH LANDING GEAR SHIMMY DAMPNER. ALL WORK AMM 32-11-03.
